# SDR HALA2009073100345

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 25,144 hours, 4,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ9966X1
- Part serial: JV0615
- Condition: Failed
- Location: Apu Oil Qty
- Part time: 25,144 hours, 4,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING ATTEMPTED 1 APU START.  APU FAILED TO START.  CHECKED APU STATUS AND APU OIL QTY INDICATED "ADD". REPLACED APU OIL QUANTITY TRANSMITTER IAW AMM 49-94-04.  OPS AND UP CK, LEAK CK, OK.
